# SDR NACA2025070400002

- Difficulty date: July 4, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT LOW LIMIT VALVE TORQUE MOTOR TEST FAILED.  (CAN NOT TO MOVE TO OPEN.)  REMOVED AND REPLACED RT LOW LIMIT VALVE AND CARRIED OUT LEAK TEST IAW AMM 21-51-11 REV 145, NO LEAK.
